Bulletin of the American Mathematical Society

Review: E. Bodewig, Matrix calculus

J. L. Brenner

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc. Volume 65, Number 2 (1959), 109.

Dates
First available: 4 July 2007

Permanent link to this document
http://projecteuclid.org/euclid.bams/1183523051

Citation

Brenner, J. L. Review: E. Bodewig, Matrix calculus . Bulletin of the American Mathematical Society 65 (1959), no. 2, 109--109. http://projecteuclid.org/euclid.bams/1183523051.


Export citation